| Model Number |
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 22nd july 2025, it was reported by an arthrex's employee via email that for an ar-2324bcct, suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with f ibertape® loop (blue), its anchor broke during insertion.This was detected during an anterior cruciate ligament repair of the knee joint surgery on (b)(6) 2025.The case was completed successfully by using another brand product.There was no patient harm, and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2324bcct swivelock®, batch number 15336315, was received for evaluation.Visual inspection revealed that the anchor was fractured, and the distal end of the inserter was damaged.The damage is consistent with the application of excessive force during the insertion process.Functional testing was not performed due to the extent of damage to the anchor.Based on the available evidence, the most likely cause of the reported failure is misaligned insertion and/or prying or leveraging of the device during use, which may have compromised its structural integrity.The complaint allegation is confirmed based on the physical damage observed.Refer to the attached investigation photos for visual documentation.